# SDR A6WA201304224920

- Difficulty date: April 18, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 29,958 hours, 27,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CALL BACK CAPT & F/O SEAT TRACK.  REMOVED WORN PILOT & COPILOT SEAT TRACKS AND REPLACED WITH NEW SERVICEABLE TRACKS.
